Preparation theorems for systems

Nils Dencker

Journées équations aux dérivées partielles (1990)

  • page 1-10
  • ISSN: 0752-0360

How to cite

top

Dencker, Nils. "Preparation theorems for systems." Journées équations aux dérivées partielles (1990): 1-10. <http://eudml.org/doc/93224>.

@article{Dencker1990,
author = {Dencker, Nils},
journal = {Journées équations aux dérivées partielles},
keywords = {Malgrange preparation theorem; matrix valued functions; elementary divisors; normal forms of systems of partial differential equations},
language = {eng},
pages = {1-10},
publisher = {Ecole polytechnique},
title = {Preparation theorems for systems},
url = {http://eudml.org/doc/93224},
year = {1990},
}

TY - JOUR
AU - Dencker, Nils
TI - Preparation theorems for systems
JO - Journées équations aux dérivées partielles
PY - 1990
PB - Ecole polytechnique
SP - 1
EP - 10
LA - eng
KW - Malgrange preparation theorem; matrix valued functions; elementary divisors; normal forms of systems of partial differential equations
UR - http://eudml.org/doc/93224
ER -

References

top
  1. 1. N. Dencker, The propagation of polarization in double refraction, Report 1990:1, Dept. of Math., Univ. of Lund. Zbl0664.58040
  2. 2. L. Hörmander, “The Analysis of Linear Partial Differential Operators I-IV”, Springer-Verlag, Berlin, 1983-1985. Zbl0601.35001
  3. 3. B. Malgrange, Le théorème de préparation en géométrie différentiable, Séminaire H. Cartan 15 (1962-1963). Exposés 11, 12, 13, 22. Zbl0119.28501
  4. 4. B. Malgrange, The preparation theorem for differentiable functions, in “Differential Analysis”, Oxford University Press, London, 1964, pp. 203-208. Zbl0137.03601MR32 #178
  5. 5. B. Malgrange, “Ideals of differentiable functions”, Oxford University Press, London, 1966. Zbl0177.17902
  6. 6. J. Mather, Stability of C∞ mappings : I. The division theorem, Ann. of Math. 87 (1968), 89-104. Zbl0159.24902MR38 #726
  7. 7. L. Nirenberg, A proof of the Malgrange preparation theorem, Springer Lecture Notes in Math. 192 (1971), 97-105. Zbl0212.10702MR54 #586
  8. 8. B. L. van der Waerden, “Algebra II”, 5 Aufl., Springer-Verlag, Berlin, 1967. Zbl0192.33002MR38 #1968

NotesEmbed ?

top

You must be logged in to post comments.